# SDR DALA2019012300548

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 63,008 hours, 23,103 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 INITIAL INSPECTION; CRACK ON SKIN INBD FACE AT SLAT NR 9 RT WING. CORRECTIVE ACTION: AT SLAT NR 9 RT WING WAS REPAIRED PER SRM AND SECTION SKIN INBOARD FACE AT SLAT NR 9 RT WING WAS REPLACED PER SRM. (0914906)
